# SDR DALA2024071607204

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,589 hours, 25,823 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Acm Sensor
- Part time: 67,942 hours, 27,704 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

SHIP 5650 -DIV/PRES/DE- TO STL DUE TO LOSS OF BOTH PACKS REQUIRING EMERGENCY DECENT. OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: R/R RT REHEATER INLET DUCT, R/R LOW LIMIT VALVE. REPAIRED BROKEN WIRE ON RT PACK OUTLET OVHT SENSOR BOTH PACKS CHECK GOOD.
